Alert archive / New Mexico / Flash Flood Warnings in 2014

Flash Flood Warning 74, NWS Albuquerque, NM

September 24, 2014Curry County, Quay County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Sep 24, 2014, 4:18 PM MDT for Curry County, Quay County, New Mexico. It was in force for 117 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 24, 2014, 4:18 PM MDT (22:18 UTC)
Expired
Sep 24, 2014, 6:15 PM MDT
In force
117 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Curry County, NM, Quay County, NM

The radar

The Cannon AFB radar (KFDX), 15 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.3 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2014-09-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1037 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2014-09-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1037 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
966 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

431 
WGUS55 KABQ 242218
FFWABQ
NMC009-037-250015-
/O.NEW.KABQ.FF.W.0074.140924T2218Z-140925T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
418 PM MDT WED SEP 24 2014

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL CURRY COUNTY IN EAST CENTRAL NEW MEXICO
  SOUTH CENTRAL QUAY COUNTY IN EAST CENTRAL NEW MEXICO

* UNTIL 615 PM MDT

* AT 412 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM THUNDERSTORMS 3 MILES SOUTHEAST OF RAGLAND
  TO 5 MILES NORTHWEST OF PLEASANT HILL. TWO TO THREE INCH RAIN 
  AMOUNTS WERE COMMON IN THIS AREA SINCE 3 PM. LOCALLY OVER 3 
  INCHES WAS ESTIMATED NEAR AND JUST NORTH OF FIELDS IN CURRY 
  COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3489 10365 3468 10308 3450 10307 3451 10341
      3456 10363 3475 10376

$$
2 follow-up statements
515 
WGUS75 KABQ 242302
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
502 PM MDT WED SEP 24 2014

NMC009-037-250015-
/O.CON.KABQ.FF.W.0074.000000T0000Z-140925T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CURRY NM-QUAY NM-
502 PM MDT WED SEP 24 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM MDT FOR SOUTH
CENTRAL QUAY AND CENTRAL CURRY COUNTIES...

AT 454 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
RAIN ENDING ACROSS THE WARNED AREA. HOWEVER...RADAR INDICATED 2 TO 3 
INCH RAIN AMOUNTS WERE COMMON SINCE 3 PM. LOCALLY OVER 3  INCHES WAS 
ESTIMATED NEAR AND JUST NORTH OF FIELDS IN EXTREME NORTHWEST CURRY   
COUNTY. DANGEROUS RUNOFF AND MAJOR PONDING IS EXPECTED TO PERSIST 
UNTIL AT LEAST 615 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ATTEMPT TO DRIVE THROUGH FLOOD WATERS. MANY FLASH FLOOD 
DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3489 10365 3468 10308 3450 10307 3451 10341
      3456 10363 3475 10376

$$
194 
WGUS75 KABQ 250008
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
608 PM MDT WED SEP 24 2014

NMC009-037-250018-
/O.EXP.KABQ.FF.W.0074.000000T0000Z-140925T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CURRY NM-QUAY NM-
608 PM MDT WED SEP 24 2014

...THE FLASH FLOOD WARNING WILL EXPIRE AT 615 PM MDT FOR SOUTH
CENTRAL QUAY AND CENTRAL CURRY COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.

LAT...LON 3489 10365 3468 10308 3450 10307 3451 10341
      3456 10363 3475 10376

$$

SHOEMAKE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 24, 3:04 PM MDT, 1 hour 14 minutes earlier.

Area forecast discussion, Sep 24, 3:04 PM MDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
304 PM MDT WED SEP 24 2014

.SYNOPSIS...
HIGHER LEVEL MOISTURE HAS RETURNED TO NM AND THIS MORE MOIST
AND UNSTABLE ATMOSPHERE WILL LIKELY PRODUCE ISOLATED SEVERE
THUNDERSTORMS THROUGH THIS EVENING OVER THE FAR EAST CENTRAL
PLAINS TOWARD THE SOUTHEAST PLAINS. OTHERWISE HIGH PRESSURE TAKING
HOLD OVER THE FOUR CORNERS REGION. THE HIGH WILL TRY AND HOLD ON
THROUGH THE REST OF THE WEEK BUT WILL GET SQUEEZED BY A COUPLE OF
LOW PRESSURE AREAS. SUFFICIENT MOISTURE AND INSTABILITY WILL EXIST
FOR ISOLATED TO SCATTERED SHOWERS AND STORMS...WITH THE EMPHASIS
SHIFTING TO THE WEST AND CENTRAL AREAS THURSDAY AND FRIDAY. A DEEP
TROUGH OF LOW PRESSURE WILL MOVE INLAND THIS WEEKEND AND SLOWLY
MOVE EAST...FINALLY CROSSING NM EARLY NEXT WEEK.

&&

.DISCUSSION...
A NASTY STORM IS ALONG THE NM...TX BORDER BETWEEN BROADVIEW AND
GLENRIO. EXPECT THERE WILL BE A FEW MORE SEVERE STORMS THROUGH
THIS EVENING OVER THE EAST CENTRAL PLAINS TO CHAVES COUNTY. ALSO
SOME HEAVY RAINERS OVER THE SOUTHEAST HALF OF OUR CWA. INTENSITY
SHOULD DIMINISH AFTER DARK AND OVERALL COVERAGE OF CONVECTION WANE
AFTER MIDNIGHT.

A COUPLE OF RATHER ACTIVE DAYS IN STORE FOR THURSDAY AND FRIDAY.
THIS IS DESPITE HIGH PRESSURE TRYING TO HOLD ON NEAR THE FOUR
CORNERS REGION. THE PROBLEM IS THE HIGH WILL BE SQUISHED BY A
STRONG TROUGH OFF THE WEST COAST AND A WEAKER TROUGH IN THE MIDDLE
OF THE COUNTRY. LOWER HEIGHTS WITH A LITTLE COOLING ALOFT WILL
COMBINE WITH PLENTY OF LOWER LEVEL MOISTURE TO DESTABILIZE THE
ATMOSPHERE OVER THE NEXT COUPLE OF DAYS. FAVORED AREAS WILL FOCUS
ON THE WEST AND CENTRAL ZONES. TEMPERATURES WILL LOWER SOME...BUT
MOSTLY REMAIN NEAR TO ABOVE NORMAL.

THE WEST COAST TROUGH WILL MOVE INLAND THIS WEEKEND. MODELS ARE
ALL FURTHER SOUTH WITH THE CENTER OF THE LOW...PRODUCING MORE QPF
FOR THE NORTHWEST HALF OF OUR CWA THIS WEEKEND. TEMPERATURES WILL
CONTINUE A SLOW DOWNWARD TREND.

THE BASE OF THE TROUGH WILL SLOWLY CROSS NM EARLY NEXT WEEK WITH
GRADUAL DRYING TREND. ISOLATED ACTIVITY ON MONDAY SHOULD YIELD TO
DRY WEATHER FOR TUESDAY AND WEDNESDAY. TEMPERATURES WILL BE NEAR
TO BELOW NORMAL. GUSTY BREEZES EARLY IN THE WEAK WILL DIMINISH BY
MONDAY AS THE FLOW ALOFT RELAXES AND GOES ZONAL. A WEAK DISTURBANCE
POSSIBLE LATE NEXT WEEK. CHJ

&&

.FIRE WEATHER...
AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN WILL EXPERIENCE
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WITH WETTING RAIN
THE REST OF THE AFTERNOON INTO THE EVENING. CLOUD TO GROUND
LIGHTNING...SMALL HAIL...STRONG OUTFLOW WINDS AND HEAVY DOWNPOURS
ARE POSSIBLE IN STRONGER STORMS...ESPECIALLY ACROSS THE SOUTH EAST
PLAINS. THE CENTRAL MOUNTAINS COULD ALSO EXPERIENCE GUSTY OUTFLOW
WINDS FROM THUNDERSTORMS WITHIN THE GAPS THIS EVENING. EXPECT LOW
CLOUD DEVELOPMENT OVERNIGHT ACROSS CENTRAL AND EASTERN AREAS WITH
POSSIBILITY OF FOG. HUMIDITY RECOVERIES WILL BE FAIR ACROSS THE
NORTHWEST BUT EXCELLENT ELSEWHERE.

...NO MAJOR FIRE WEATHER CONCERNS FOR THE NEXT SEVERAL DAYS...

EXPECT POOR VENTILATION RATES THROUGH FRIDAY BUT LOOK FOR
IMPROVEMENT BY THE WEEKEND INTO THE NEXT WORK WEEK. WITH AN UPPER
LEVEL SYSTEM APPROACHING THE STATE FROM THE WEST...WE WILL
START TO SEE A COOLING TREND IN TEMPERATURES...WETTING RAIN CHANCES
SHIFTING FROM THE EAST TO AREAS ALONG AND WEST OF THE CENTRAL
MOUNTAIN CHAIN ALONG WITH INCREASING RH VALUES AND SOUTHERLY TO
SOUTHWESTERLY WINDS THURSDAY THROUGH THE WEEKEND.

THE LATTER HALF OF THE WEEKEND INTO THE EARLY PART OF THE NEXT
WEEK...MODELS AGREE ON WETTING RAIN CHANCES FOR WESTERN AND NORTHERN NEW
MEXICO AS THE UPPER LEVEL SYSTEM PASSES TO OUR NORTH. BY
THURSDAY...ECMWF BECOMES BULLISH WITH ANOTHER UPPER LEVEL TROUGH
CROSSING OVER THE STATE WITH WIDESPREAD PRECIPITATION ACROSS THE
NORTHERN HALF WHILE GFS DISPLAYS A FEW UPPER LEVEL DISTURBANCES
ACROSS THE NORTHEAST. THE WEATHER PATTERN WILL BE SHIFTING TO A MORE
PROGRESSIVE DRYING TREND AFTER PASSAGES OF THESE UPPER LEVEL
TROUGHS.

&&

.AVIATION...
18Z TAF CYCLE
LOOK FOR ISO TO SCT AFTN SHRA AND TS ALONG AND EAST OF THE CENTRAL
MTN CHAIN. BRIEF MVFR CIGS EXPECTED WITHIN SHRA/TS IMPACT AREAS.
EXPECT MTN OBSCURATION FOR THE KABQ/KSAF AREA OVERNIGHT. GUSTY GAP
WINDS COULD IMPACT KABQ THIS EVENING FROM TS OUTFLOW EAST OF THE
CENTRAL MTNS. ADDED -TSRA FOR LVS AND TCC BUT LOW CONFIDENCE OF
-TSRA FOR KROW SO ADDED VCSH. SPOTTY MVFR CIGS AND LOW CLOUDS
COULD DEVELOP OVERNIGHT ACROSS CENTRAL AND EASTERN AREAS. LOW
CONFIDENCE OF FOG DEVELOPMENT FOR THE EAST BUT THERE COULD BE A
POSSIBILITY. OTHERWISE VFR CONDITIONS TO PERSIST AREA WIDE.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  55  86  56  86 /   5   5   5  10
DULCE...........................  43  83  44  81 /  10  10   5  20
CUBA............................  48  82  49  79 /  10  20  10  30
GALLUP..........................  48  82  49  81 /   5  10   5  20
EL MORRO........................  48  77  49  78 /  10  20  10  20
GRANTS..........................  50  81  50  79 /  10  20  10  20
QUEMADO.........................  51  77  51  76 /  10  20  10  20
GLENWOOD........................  52  84  53  83 /   5  10  10  20
CHAMA...........................  40  78  41  77 /  10  20  20  20
LOS ALAMOS......................  53  78  54  76 /  10  20  10  20
PECOS...........................  50  74  51  74 /  20  20  20  20
CERRO/QUESTA....................  46  80  47  78 /  10  10  20  20
RED RIVER.......................  42  71  44  69 /  20  10  20  20
ANGEL FIRE......................  39  76  37  73 /  20  20  20  20
TAOS............................  46  78  46  76 /  10  10  10  20
MORA............................  47  74  47  75 /  20  20  20  20
ESPANOLA........................  54  83  55  82 /  10  10  10  10
SANTA FE........................  53  77  54  76 /  10  20  10  20
SANTA FE AIRPORT................  53  80  53  80 /  10  20  10  10
ALBUQUERQUE FOOTHILLS...........  59  81  59  80 /  10  10  10  10
ALBUQUERQUE HEIGHTS.............  62  82  61  82 /  10  10  10  10
ALBUQUERQUE VALLEY..............  56  84  59  84 /  10  10  10  10
ALBUQUERQUE WEST MESA...........  59  86  60  84 /  10  10  10  10
LOS LUNAS.......................  54  84  56  83 /  10  10  10  10
RIO RANCHO......................  58  87  59  83 /  10  10  10  10
SOCORRO.........................  61  84  60  85 /  10  10  10  10
SANDIA PARK/CEDAR CREST.........  54  81  54  80 /  10  20  10  20
TIJERAS.........................  53  81  54  81 /  10  20  10  20
MORIARTY/ESTANCIA...............  46  77  47  78 /  10  10  10  20
CLINES CORNERS..................  51  74  51  76 /  20  20  10  20
GRAN QUIVIRA....................  53  74  53  76 /  20  20  10  10
CARRIZOZO.......................  58  77  56  77 /  30  20  10  10
RUIDOSO.........................  52  70  49  71 /  30  30  10  20
CAPULIN.........................  50  78  49  75 /  20  10  10  10
RATON...........................  48  82  48  81 /  10  10  10  10
SPRINGER........................  49  80  50  81 /  20  20  10  10
LAS VEGAS.......................  48  77  48  77 /  20  20  10  20
CLAYTON.........................  55  83  55  81 /  20  10  10   5
ROY.............................  53  77  52  77 /  20  20  10   5
CONCHAS.........................  57  81  57  81 /  20  20  10   5
SANTA ROSA......................  57  79  57  79 /  20  20  10   5
TUCUMCARI.......................  56  84  57  83 /  20  20  10   5
CLOVIS..........................  56  80  54  78 /  30  20  10   5
PORTALES........................  58  81  55  79 /  30  20  10   5
FORT SUMNER.....................  57  77  56  80 /  30  20  10   5
ROSWELL.........................  60  81  57  82 /  30  20  10  10
PICACHO.........................  56  74  55  75 /  30  20  10  10
ELK.............................  53  68  51  71 /  30  20  10  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

40
Hazardous weather outlook, Sep 24, 5:43 AM MDT, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
543 AM MDT WED SEP 24 2014

NMZ501>540-251200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
543 AM MDT WED SEP 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG THUNDERSTORMS WITH HAIL AND WIND GUSTS AS HIGH AS 50
MPH WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING MAINLY EAST
OF A LINE FROM FOLSOM TO MOUNTAINAIR TO RUIDOSO. LOCALLY HEAVY RAIN
WILL LIKELY ACCOMPANY THE STRONGER STORMS...ESPECIALLY SOUTH OF
INTERSTATE 40 AND WITHIN THE AFOREMENTIONED AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW STRONG THUNDERSTORMS WITH SMALL HAIL AND GUSTY WINDS WILL BE
POSSIBLE THURSDAY AFTERNOON AND EARLY EVENING NEAR AND SOUTH OF A
LINE FROM CLAYTON TO LOS ALAMOS TO FENCE LAKE. RELATIVELY BRIEF...
LOCALLY HEAVY RAIN MAY ACCOMPANY THE STRONGER STORMS...ESPECIALLY
SOUTH OF INTERSTATE 40 AND WITHIN THE AFOREMENTIONED AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

43

In the hours before

Local storm report, Sep 24, 3:22 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
322 PM MDT WED SEP 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND DMG     1 S BROADVIEW           34.80N 103.21W
09/24/2014                   CURRY              NM   TRAINED SPOTTER

            BROKEN GLASS AND LARGE TREE KNOCKED OVER DUE WINDS.

&&

EVENT NUMBER ABQ1401160

JF

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 1:45 PM MDTSevere Thunderstorm WarningABQCurry, Quay60 min
Sep 24, 2:34 PM MDTAreal Flood AdvisoryABQCurry, Quay86 min
Sep 24, 2:44 PM MDTSevere Thunderstorm WarningABQCurry, Quay61 min
Sep 24, 3:35 PM MDTAreal Flood AdvisoryABQLincoln, Socorro115 min
Sep 24, 3:43 PM MDTSevere Thunderstorm WarningABQCurry, Quay, Roosevelt62 min
Sep 24, 3:49 PM MDTAreal Flood AdvisoryABQCurry, Quay, Roosevelt116 min
Sep 24, 4:28 PM MDTSevere Thunderstorm WarningABQLincoln, Socorro47 min
Sep 24, 4:41 PM MDTSevere Thunderstorm WarningABQChaves, Curry, De Baca, Roosevelt64 min
Sep 24, 5:27 PM MDTAreal Flood AdvisoryABQChaves, Curry, De Baca, Roosevelt2 hr
Sep 24, 5:50 PM MDTSpecial Weather StatementABQDe Baca40 min
Sep 24, 5:52 PM MDTSpecial Weather StatementABQGuadalupe53 min

Nearby

Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.